| Model Number |
2232-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 of the bd alaris¿ lvp gem v/nv 20d 0.2 fltr experienced leakage.The following information was provided by the initial reporter: leakage.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 06-apr-2023.Investigation summary: three samples of material number 2232-0007 were submitted for quality investigation.The customer complaint of leakage was verified by inspection.The infusion set was primed with water and, while priming the sets, one of the three infusion sets submitted, showed signs of leakage at the filter vent.A device history record review for model 2232-0007 lot number 21096282 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The sample was forwarded to the filter manufacturer for further investigation.Through investigation by the filter manufacturer, a root cause for the failure could not be determined.Based on the testing of the supplier, the hydrophobic vent membrane of the filter may have been compromised due to saturation by low surface tension end use solutions or potentially from the tube bonding solvents during set assembly.
Event or Problem Description